# SDR 2007UALA04178

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 46,543 hours, 7,109 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LOUD NOISE FROM AFT CABIN DURING FLT CONTROL CHECK.  LOUD NOISE IN AFT CABIN COMES FROM DEMAND ON APU BLEED AIR SYSTEM WHEN STARTING ENGINES.  REPLACED APU MASTER CHIP DETECTOR HAD SILVER CHUNKS.  ROUTED SCREEN FOR CLEANING.  NO BYPASS EXPERIENCED. ELECTRIC STARTER SCREEN WAS TORN IN TWO QUADRANTS  BOROSCOPE PLUG NOT BROKEN. IT WAS MISSING AND RED DIRT/SAND PACKED IN HOLE.  APU REMOVAL WAS NOT REQUIRED.
